# SDR 2PIA2023012300043

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: General aviation
- Aircraft: N34SJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0197
- Aircraft time: 5,358 hours, 3,885 cycles
- Engine: Wilint FJ443A
- Engine time: 5,172 hours, 3,834 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT OUT OF APPROXIMATELY 35000’ THE AIRCRAFT’S ANNUNCIATORS BEGAN ILLUMINATING SHOWING GEN-R OFFLINE AND THEN LOW OIL PRESSURE IN THE RIGHT ENGINE. N1 SPUN DOWN TO APPROXIMATELY 15-17% WITH NO INDICATIONS OF FIRE OR SEIZURE. CHECKLISTS WERE RUN AND THE ENGINE WAS SECURED. ONCE IN THE ALTITUDE/AIRSPEED ENVELOPE, A SUCCESSFUL ENGINE RESTART WAS CONDUCTED WITH AN EVENTUAL LANDING TO MMSD. THERE IS NO APPARENT EXTERNAL DAMAGE TO THE ENGINE AND OIL LEVELS ARE NORMAL. AIRCRAFT FUEL LEVELS ARE NORMAL AND BALANCED WITH APPROXIMATELY 1550 POUNDS ONBOARD AT SHUTDOWN AFTER LANDING.
